# SDR KY7A202504070038

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N975DC
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501185
- Aircraft time: 9,818 hours, 7,849 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Smoke
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

LH BRAKE SMOKING.  R & R #18Z  WHEEL ASSY  IAW FRS145 ASSY 32-59-648 #1 BRAKE  IAW 32-49-03-04 006
